# SDR IPXA2019051442127

- Difficulty date: May 8, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: B5378103821500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C MAIN CABIN, WEB CRACKED BETWEEN FRAME C37 AND 38 RBL98. REMOVED AND REPLACED PER DWG B53774151 REV A AND SRM 51-40-21.
